On Strict Levi q-Convexity and q-Concavity on Domains with Piecewise Smooth Boundaries.
Mathematische Annalen (1988)
- Volume: 281, Issue: 3, page 459-482
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Christine Laurent-Thiébaut, Jurgen Leiterer, Uniform estimates for the Cauchy-Riemann equation on -convex wedges
- Joachim Michel, Alessandro Perotti, -regularity for the -equation on a piecewise smooth union of strictly pseudoconvex domains in
- Fabio Nicola, On the absence of the one-sided Poincaré lemma in Cauchy-Riemann manifolds
- C. Denson Hill, M. Nacinovich, Duality and distribution cohomology of manifolds